In past I managed pain with 400 to 600 Ibuprofen. Then After taking Exemestane 25mg for MBC (metastatic breast cancer) I started having pain in my Hips, Pain and weakness in my Arm that would not go away. One day I would wake up no pain and the next the pain was back… I found out I have Bone and Liver Mets. I began radiation on my Arm and will begin additional treatment for Liver soon. My Liver Mets is suspected to be Breast cancer too. Since then we have been trying to manage the pain. I started by taking 7.5MG Oxycodone / 500 Acetaminophen - I thru up and was miserable for the entire day with a raging headache… regained my composure and tried again with food. Was still quite sick… My Radiation Oncology Nurse dropped me down to 5-325. Still sick and reduced to 1/2 a pill to work myself up again and still sick, brain felt like it was melting. Switched to Tramadol 50MG that got me through a few days then started to make me sick. Talked to my Radiation Oncology Nurse for something else, and she gave me Hydrocodone / Acetaminphen 5-325. Which was ok. I asked to get the Acetaminophen out of the equation because of my recent Liver situation. Now I am told that because I take Bupropion XL 300 I can't have the straight Hydrocodone. But which I find funny I can have it with Acetaminphen, and I can have Ocycodone alone but it makes me sick. I always thought it was the Acetaminphen that makes you sick but it is the opiod that makes you more sick. ***Question*** now I got all these pills -- I have taken the straight Oxycodone 5MG for two days and only 3 times. If I try to take more it makes me sick. Do you think I can switch to Tramadol ? without harm or add it… ? I had a biopsy yesterday and I got Fentinal prior to the procedure… that was the best I felt in days… ?
I sure hope the tramadol helps you. Its a low dose and its only for moderate pain. If fentanyl helped you, ask them for a fentanyl patch. I never heard anything so ridicules as you can't take hydrocodone unless it has tylenol in it. With liver mets, are they kidding? You can't get hydrocodone without tylenol in the usa. You're smart, stay away from tylenol. If you need a pain med but you get nauseated, tell them you need something for nausea.
Acetaminophen is horrible but the FDA and DEA insists that we use it to keep from being drug addicts. Can you tolerate a milk shake with malt in it? The clinic that I'm getting radiation at has a blender, milk, and malt to fix for people that need the extra calories. We understand what you're saying about the breast cancer- and it being in your hip. I have skin cancer-but. I'm doing okay.
Let us know how it goes. You're facing what I fear in later stages-as I'm allergic to acetaminophen. I'm wandering around myself, sort of lost.
I have had MBC since 2010 and with taking 25 MG of Exemestane daily and monthly shots of Faslodox, my cancer markers are in control. I also get a monthly infusion of Zometa for the bones. I, too, experience pain (pain level varies from day-to-day) so I take one 80 MG of Oxycontin CR morning and night, plus two 5 MG's of Oxycodone as needed throughout the day but I still experienced a lot of pain. As of this week my oncologist prescribed a 5% Lidoderm patch for me to apply to the affected area --- 12 hours on and 12 hours off. The patches are not cheap, so I divide the patch into three patches. I have worn the patch for two days and am feeling some pain relief. I have not had any issues with nausea. Perhaps the regime I described might work for you. I also have CML and my Gleevec meds do make me nauseated. Trial and error seem to be what is necessary to keep ahead of this dreaded disease. Hope you find some relief --- pain and nausea are not fun.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Apr 2013 • 1 answer
I have stage 4 breast cancer with bone mets and am in severe pain constantly. I take 80 mg of oxyco?
Posted 14 Jul 2013 • 3 answers
Posted 21 Oct 2015 • 0 answers
Xeloda - Anyone have metastatic triple negative breast cancer? What additional treatments are you o?
Posted 5 Sep 2016 • 0 answers
Hi I am on exemestane for over 2 years- I have difficulty standing in the morning and if I have been
Posted 14 days ago • 0 answers